# SDR HALA0300876

- Difficulty date: October 2, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR LIGHT REMAINED ILLUMINATED WITH 3 DOWN AND GREEN CYCLED GEAR AND PROBLEM REPEATED BUT LIGHT WENT OUT AFTER 10 SECONDS.  RUN UP ON ELEVATOR TO PUT DOWN LOAD ON AIRCRAFT EXTINGUISHED GEAR DOOR LIGHT.  REMOVED AND REPLACED LEFT GEAR UP LATCH PROX SENSOR (S233 IAW AMM.  OPS CHECKED OK.
